Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Halving the Milnor manifolds and some conjectures of Ray

Author: David M. Segal
Journal: Proc. Amer. Math. Soc. 39 (1973), 625-628
MSC: Primary 57D90
MathSciNet review: 0368041
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The peculiar properties of the $ {2^j} - 2$ dimensional generators of unitary bordism (the $ 2$-primary Milnor generators) are related to the $ {2^j} - 3$ dimensional indecomposable torsion classes of Alexander. This result is then used to confirm a conjecture of Ray concerning the generalised homology spectral sequence for $ MS{p_\ast }(MU)$. Finally it is noted that Ray's conjecture to the effect that all classes in $ MS{p_\ast }$ are detectable by KO-characteristic numbers must fail.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D90

Retrieve articles in all journals with MSC: 57D90

Additional Information

PII: S 0002-9939(1973)0368041-4
Keywords: Unitary bordism, symplectic bordism, Milnor manifolds, Hattori-Stong conjecture
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia